American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] M. Chuaqui, P. Duren and B. Osgood. Concave conformal mappings and pre-vertices of Schwarz-Christoffel mappings. Proc. Amer. Math. Soc. 140 (2012) 3495-3505.
Abstract, references, and article information   
View Article: PDF

[2] M. Pavlović and José Ángel Peláez. Remarks on the area theorem in the theory of univalent functions. Proc. Amer. Math. Soc. 139 (2011) 909-916. MR 2745643.
Abstract, references, and article information   
View Article: PDF

[3] David A. Herron, William Ma and David Minda. Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric. Conform. Geom. Dyn. 12 (2008) 67-96. MR 2410919.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Yu. Solynin. Mapping properties of analytic functions on the unit disk. Proc. Amer. Math. Soc. 136 (2008) 577-585. MR 2358498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pietro Poggi-Corradini. Mapping properties of analytic functions on the disk. Proc. Amer. Math. Soc. 135 (2007) 2893-2898. MR 2317966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. V. Kuz'mina. Gennadii Mikhailovich Goluzin and geometric function theory. St. Petersburg Math. J. 18 (2007) 347-372. MR 2255849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerry R. Muir Jr. and Ted J. Suffridge. A generalization of half-plane mappings to the ball in $\mathbb{C}^n$. Trans. Amer. Math. Soc. 359 (2007) 1485-1498. MR 2272135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Yu. Solynin. Hyperbolic convexity and the analytic fixed point function. Proc. Amer. Math. Soc. 135 (2007) 1181-1186. MR 2262924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leon A. Takhtajan and Lee-Peng Teo. Weil-Petersson metric on the universal Teichm\"uller space. Memoirs of the AMS 183 (2006) MR 2251887.
Book volume table of contents   

[10] Arcadii Z. Grinshpan and Anatolii Grinshpan. A note on de Branges' weights. Proc. Amer. Math. Soc. 133 (2005) 2605-2608. MR 2146204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ilgiz Kayumov. Lower estimate for the integral means spectrum for $p=-1$. Proc. Amer. Math. Soc. 130 (2002) 1005-1007. MR 1873773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerry R. Muir Jr. and Ted J. Suffridge. Unbounded convex mappings of the ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 3389-3393. MR 1845017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Schippers. Distortion theorems for higher order Schwarzian derivatives of univalent functions. Proc. Amer. Math. Soc. 128 (2000) 3241-3249. MR 1706981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Fournier and Stephan Ruscheweyh. Free boundary value problems for analytic functions in the closed unit disk. Proc. Amer. Math. Soc. 127 (1999) 3287-3294. MR 1618666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. S. Wilmshurst. The valence of harmonic polynomials. Proc. Amer. Math. Soc. 126 (1998) 2077-2081. MR 1443416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Dorff. Some harmonic $n$-slit mappings. Proc. Amer. Math. Soc. 126 (1998) 569-576. MR 1422862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edson de Faria. On conformal distortion and Sullivan's sector theorem. Proc. Amer. Math. Soc. 126 (1998) 67-74. MR 1458867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zayid Abdulhadi, Walter Hengartner and Jan Szynal. Univalent logharmonic ring mappings . Proc. Amer. Math. Soc. 119 (1993) 735-745. MR 1195710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sook Heui Jun. Univalent harmonic mappings on $\Delta=\{z\colon\ \vert z\vert >1\}$ . Proc. Amer. Math. Soc. 119 (1993) 109-114. MR 1148026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Bshouty and W. Hengartner. Criteria for the extremality of the Koebe mapping . Proc. Amer. Math. Soc. 111 (1991) 403-411. MR 1037204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. M. Anderson and A. Hinkkanen. Univalence criteria and quasiconformal extensions . Trans. Amer. Math. Soc. 324 (1991) 823-842. MR 994162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] V. Gruenberg, F. Rønning and St. Ruscheweyh. On a multiplier conjecture for univalent functions . Trans. Amer. Math. Soc. 322 (1990) 377-393. MR 991960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert J. Bass. Integral representations of univalent functions and singular measures . Proc. Amer. Math. Soc. 110 (1990) 731-739. MR 1028039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marius Overholt. The area of the complement of a conformally rigid domain . Proc. Amer. Math. Soc. 103 (1988) 448-450. MR 943064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ram Singh. On the partial sums of convex functions of order $1/2$ . Proc. Amer. Math. Soc. 102 (1988) 541-545. MR 928976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yusuf Abu-Muhanna and Y. J. Leung. On analytic slit mappings in the class $\Sigma$ . Proc. Amer. Math. Soc. 99 (1987) 44-48. MR 866427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christian Pommerenke II. The growth of the derivative of a univalent function. Math. Surveys Monogr. 21 (1986) 143-152.
Book volume table of contents   
View Article: PDF

[30] William P. Thurston II. Zippers and univalent functions. Math. Surveys Monogr. 21 (1986) 185-197.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 55 found      Go to page: 1 2